# SDR UPS02237507

- Difficulty date: January 23, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT BATTERIES NOT CHARGED OVER MAIN ENTRY DOOR, PARTS ON F/E'S DESK LIGHT ASSY 10-0067-9.  INSTALLED NEW BATTERIES.
